Back to main page     

 

Department of Mathematics - preprints in 2010


Preprint no. 1/2010  
  Get title pages Get postscript file of the paper E-mail to the author(s)


Aleš Nekvinda and Ondřej Zindulka:  
A Cantor set in the plane that is not s-monotone
 published in Fundamenta Mathematica 213, (2011), 221-232                                                                                                                         ...  and therefore removed from the preprint server. Mail to the author(s) for reprints.
 

Preprint no. 2/2010  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Aleš Nekvinda and Ondřej Zindulka:  
Monotone metric spaces
 published in Order (2009), DOI 10.1007/s11083-011-9221-5                                                                                                                          ...  and therefore removed from the preprint server. Mail to the author(s) for reprints.
 
 
Preprint no. 3/2010  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Zdeněk Skalák:  
Improvement of some recent results on large-time energy concentration in solutions to the Navier-Stokes equations in general domains
 

Preprint no. 4/2010  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondřej Zindulka:  
Monotone spaces and nearly Lipschitz maps
 

Preprint no. 5/2010  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ivana Pultarová:  
Unboundedness of spectral radii of asymptotic error propagation matrices of iterative aggregation - disaggregation methods
 This manuscript was modified and accepted in  the  form of preprint 2011/3

Preprint no. 6/2010  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Aleš Nekvinda and Luboš Pick:  
Duals of optimal spaces for the Hardy averaging operator
 published in Z. Anal. Anwend., 30, (2011), 435-456                                                                                                                         ...  and therefore removed from the preprint server. Mail to the author(s) for reprints.
 

Preprint no. 7/2010  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Michael Hrušák and Ondřej Zindulka:  
Cardinal invariants of monotone and porous sets
 

Preprint no. 8/2010  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondřej Zindulka:  
Small sets of reals through the prism of fractal dimensions
 

Preprint no. 9/2010  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondřej Zindulka, Petr Simon and Michael Hrušák:  
Weak partition properties on treesr
 

Preprint no. 10/2010  
  Get title pages Get postscript file of the paper E-mail to the author(s)



Ondřej Zindulka:  
Universal measure zero, large Hausdor® dimension, and nearly Lipschitz maps